# SDR 1E1R2022102600416

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 02206
- Aircraft time: 46,838 hours, 30,015 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Frm 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, DRILL START DAMAGE WAS FOUND AT 6EA. FASTENER LOCATIONS COMMON TO THE AFT PRESSURE BULKHEAD, FRAME 70.
